# SDR AALA20170123025

- Difficulty date: January 23, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 48,859 hours, 20,219 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Line
- Condition: Disconnected
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED. DURING CLIMB THE RIGHT PACK TEMPERATURE INCREASED TO 120 DEGREES. RETURNED TO MIA. MAINTENANCE FOUND THE STANDBY TEMPERATURE CONTROL VALVE LINE DISCONNECTED. RECONNECTED LINE IAW AMM 21-51-11. LEAK AND OPERATIONAL CHECKS NORMAL.
